# SDR AALA201606299008

- Difficulty date: June 25, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 52,192 hours, 19,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SEAT MOUNTED PROXIMITY LIGHT HOUSING DAMAGED AT 9D.  R & R EMERGENCY EXIT LIGHT HOUSING COVER AT SEAT 9D IAW AMM 25-20-00.
